Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Weighted polynomials on finite and infinite intervals: a unified approach


Authors: H. N. Mhaskar and E. B. Saff
Journal: Bull. Amer. Math. Soc. 11 (1984), 351-354
MSC (1980): Primary 41A25, 31B15; Secondary 33A65
MathSciNet review: 752796
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Erdös, On the distribution of the roots of orthogonal polynomials, Proc. Conf. on Constructive Theory of Functions (G. Alexits and S. B. Steckhin, eds.), Adadémiai Kiadó, Budapest, 1972, pp. 145-150. MR 410237
  • 2. J. H. B. Kemperman and G. G. Lorentz, Bounds for polynomials with applications, Nederl. Akad. Wetensch. Proc. Ser. A 82 (1979), 13-26. MR 528214
  • 3. M. A. Lachance, E. B. Saff and R. S. Varga, Bounds for incomplete polynomials vanishing at both endpoints of an interval, Constructive Approaches to Mathematical Models (C. V. Coffman and G. J. Fix, eds.), Academic Press, New York, 1979, pp. 421-437. MR 559510
  • 4. G. G. Lorentz, Approximation by incomplete polynomials (problems and results), Padé and Rational Approximation: Theory and Applications (E. B. Saff and R. S. Varga, eds.), Academic Press, New York, 1977, pp. 289-302. MR 467089
  • 5. H. N. Mhaskar and E. B. Saff, Extremal problems for polynomials with exponential weights, Trans. Amer. Math. Soc. 285 (1984), 203-234. MR 748838
  • 6. E. B. Saff, Incomplete and orthogonal polynomials, Approximation Theory IV (C. K. Chui, L. L. Schumaker and J. D. Ward, eds.), Academic Press, New York, 1983, pp. 219-256. MR 754347
  • 7. E. B. Saff, J. L. Ullman and R. S. Varga, Incomplete polynomials: an electrostatics approach, Approximation Theory III (E. W. Cheney, ed.), Academic Press, New York, 1980, pp. 769-782. MR 602801
  • 8. E. B. Saff and R. S. Varga, The sharpness of Lorentz's theorem on incomplete polynomials, Trans. Amer. Math. Soc. 249 (1979), 163-186. MR 526316
  • 9. E. B. Saff and R. S. Varga, On incomplete polynomials, Numerische Methoden der Approximationstheorie (L. Collatz, G. Meinardus and H. Werner, eds.), Internat. Schriftenreihe Numer. Math. 42 Birkhäuser Verlag, Basel, 1978, pp. 281-298. MR 527107
  • 10. M. Tsuji, Potential theory in modern function theory, Maruzen, Tokyo, 1959. MR 114894

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 41A25, 31B15, 33A65

Retrieve articles in all journals with MSC (1980): 41A25, 31B15, 33A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15303-5
PII: S 0273-0979(1984)15303-5